MathSciNet Relay Station
MathSciNet bibliographic data
MR1501883 11E39 (11E25 16K20)
Latimer, Claiborne G. On ideals in a quaternion algebra and the representation of integers by Hermitian forms. Trans. Amer. Math. Soc. 40 (1936), no. 3, 439–449.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement